How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 42801
Experience:  Experienced Physician trained in pharmacology
41363181
Type Your Pharmacy Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am swirtching from 100mg pristiq to 40mg paxil. The dr

Customer Question

I am swirtching from 100mg pristiq to 40mg paxil. The dr told me to just stop pristiq all together and start on the 40 paxil the next day. Does this make sense?
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. David replied 1 year ago.

This is Dr. David

no, this doesn't make sense.

your doctor should give you a taper schedule to slowly cut down on your pristiq dose

it should not be stopped suddenly.

you can have bad withdraw symptoms if you stop it suddently.

ask your doctor for a taper schedule for pristiq so you can slowly cut down on it over time

and once you are tapered off of pristiq, then you can start up on the paxil

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Pharmacy Questions